# SDR AALA20090629MIA01

- Difficulty date: June 29, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 24,040 hours, 10,154 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Line
- Condition: Loose
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF LEFT ENG AMBER COWL ANTI-ICE LIGHT ILLUMINATED, LIGHT EXTINGUISHED WITH POWER REDUCTION.  INSPECTED LEFT ENGINE ANTI ICE VALVE AND PRESS SWITCH.  FOUND LINE LOOSE AT PRESS SWITCH.  RETORQUED SAME.
